Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 3460257, 5 pages
http://dx.doi.org/10.1155/2016/3460257
Research Article

Some Fixed Points Results of Quadratic Functions in Split Quaternions

1Department of Mathematics, Dong-A University, Busan 49315, Republic of Korea
2Division of Science and Technology, University of Education, Lahore 54000, Pakistan
3Department of Mathematics, Gyeongsang National University, Jinju 52828, Republic of Korea

Received 2 May 2016; Accepted 4 July 2016

Academic Editor: Pasquale Vetro

Copyright © 2016 Young Chel Kwun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Alagöz, K. H. Oral, and S. Yüce, “Split quaternion matrices,” Miskolc Mathematical Notes, vol. 13, no. 2, pp. 223–232, 2012. View at Google Scholar · View at MathSciNet
  2. M. Özdemir, “The roots of a split quaternion,” Applied Mathematics Letters, vol. 22, no. 2, pp. 258–263, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. H. Conway and D. A. Smith, “On quaternions and octonions: their geometry, arithmetic, and symmetry,” Bulletin of the American Mathematical Society, vol. 42, pp. 229–243, 2005. View at Publisher · View at Google Scholar
  4. L. Kula and Y. Yayli, “Split quaternions and rotations in semi Euclidean space,” Journal of the Korean Mathematical Society, vol. 44, no. 6, pp. 1313–1327, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Erdoğdu and M. Özdemir, “On eigenvalues of split quaternion matrices,” Advances in Applied Clifford Algebras, vol. 23, no. 3, pp. 615–623, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Özdemir and A. A. Ergin, “Some geometric applications of split quaternions,” in Proceedings of the 16th International Conference of Jangjeon Mathematical Society, pp. 108–115, 2005.
  7. M. Özdemir and A. A. Ergin, “Rotations with unit timelike quaternions in Minkowski 3-space,” Journal of Geometry and Physics, vol. 56, no. 2, pp. 322–336, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. B. John, “The octonions,” Bulletin of the American Mathematical Society, vol. 39, pp. 145–205, 2002. View at Google Scholar
  9. C. J. Miguel and R. Serodio, “On the structure of quaternion rings over Zp,” International Journal of Algebra, vol. 5, no. 27, pp. 1313–1325, 2011. View at Google Scholar
  10. F. Zhang, “Quaternions and matrices of quaternions,” Linear Algebra and Its Applications, vol. 251, pp. 21–57, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Aristiou and A. Demetre, “Idempotent elements in quaternion rings over Zp,” International Journal of Algebra, vol. 6, no. 27, pp. 249–254, 2012. View at Google Scholar